Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Ritchie

Posted by ayuda on December 13, 2002, at 18:57:44

In reply to Lexapro, posted by Ritchie on December 13, 2002, at 18:35:29

> Taking lexapro and i have high blood pressure. has anyone heard of your pressure increasing on lexapro, mine is going up.

I had that problem with Effexor, and the last time I had mine checked I was tapering off the effexor and only on the Lexapro for 3 weeks. So I don't know personally if it is an s/e of Lexapro or not.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ayuda thread:109458
URL: http://www.dr-bob.org/babble/20021210/msgs/131712.html